Volume 25, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The Legendrian Whitney trick

Roger Casals, Dishant M Pancholi and Francisco Presas

Geometry & Topology 25 (2021) 3229–3256

We prove the Legendrian Whitney trick, which allows for the removal of intersections between codimension-2 contact submanifolds and Legendrian submanifolds, assuming such a smooth cancellation is possible. We apply this technique to prove the first known existence h–principle for codimension-2 isocontact embeddings, with a prescribed arbitrary contact structure on its domain.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

contact structure, isocontact embeddings, $h$–principle
Mathematical Subject Classification
Primary: 53D10
Secondary: 53D15, 57R17
Received: 15 June 2020
Revised: 12 October 2020
Accepted: 13 November 2020
Published: 30 November 2021
Proposed: Leonid Polterovich
Seconded: Yasha Eliashberg, András I Stipsicz
Roger Casals
Department of Mathematics
University of California, Davis
Davis, CA
United States
Dishant M Pancholi
Institute for Mathematical Sciences
Francisco Presas
Instituto de Ciencias Matemáticas